# SDR ASAA2015050911797

- Difficulty date: May 9, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,231 hours, 7,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750252
- Condition: Cracked
- Location: Bs 727b-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT SIDEPLATE CHANNEL IS CRACKED AT APPROXIMATELY FS 727C+10. ACFT GROUNDED. ACCOMPLISHED SPLICE REPAIR TO RT SIDEPLATE CHANNEL, APPROXIMATELY FS 727B+10 TO FS 727D+10 IAW SRM 53-00-53-2R-5.
